# SDR 99UAL900279

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Engine: Pwa PW2037
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 161T100083
- Condition: Shorted
- Location: Antiskid Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAX DUE TO ANTI-SKID INDICATION.  *S/D*  NR 1 ANTISKID TRANSDUCER FAILED.  REPLACED TRANSDUCER.
